MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fonc.2026.1752915

Медицинская библиотека · Frontiers in oncology · 2026

Sintilimab-induced delayed-onset toxic epidermal necrolysis in a patient with gastric carcinoma: a case report and literature review.

Cheng Qiaoqiao, Mao Shilong, Wang Liming, Yang Xiaoyan, Zhang Rongrong, Chen Li, Jiang Ling, Li Jinyin, Gao Yiping, Ye Zi

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Sintilimab, a programmed death-1 (PD-1) inhibitor widely used in various malignancies, has demonstrated favorable antitumor efficacy and safety. However, severe immune-related cutaneous adverse events (irCAEs) such as toxic epidermal necrolysis (TEN) are rare but potentially fatal. Understanding their clinical characteristics, treatment strategies, and pathophysiological mechanisms is crucial for optimal management.

CASE PRESENTATION: We report a case of a patient with gastric carcinoma who developed delayed-onset TEN after receiving four cycles of neoadjuvant sintilimab combined with the SOX regimen (S-1 and oxaliplatin). The patient subsequently underwent radical gastrectomy, and postoperative pathology confirmed a complete pathological response. On the third postoperative day, the patient developed a scattered erythematous rash that began on the back and spread to the upper abdomen and upper and lower limbs, forming plaques. A dermatology consultation and clinical evaluation led to a diagnosis of immune-related TEN. The patient received systemic methylprednisolone and comprehensive supportive care, resulting in a gradual recovery of skin lesions, with no recurrence of TEN during follow-up.

DISCUSSION: This case suggests that sintilimab-induced TEN can occur as a delayed immune-mediated reaction, even after drug discontinuation. The potential mechanism of sintilimab-induced TEN may involve the excessive activation of cytotoxic T lymphocytes and dysregulated immune responses leading to keratinocyte apoptosis through Fas/FasL and perforin-granzyme pathways. Notably, the occurrence of irCAEs has been associated with favorable antitumor responses in some patients, reflecting strong immune activation. Prompt discontinuation of immunotherapy, early initiation of high-dose corticosteroids, and supportive measures remain the cornerstone of management. TNF-α or JAK inhibitors may provide therapeutic benefit in refractory cases.

CONCLUSION

This case highlights a rare instance of delayed-onset TEN following sintilimab-based neoadjuvant therapy in gastric cancer, occurring shortly after surgical resection despite a complete pathological response. Early recognition and timely immunosuppressive treatment are essential for favorable outcomes. Further investigation into the mechanisms and predictive factors of PD-1 inhibitor-induced TEN is warranted.

Для цитирования: Cheng Qiaoqiao, Mao Shilong, Wang Liming, Yang Xiaoyan, Zhang Rongrong, Chen Li, Jiang Ling, Li Jinyin, Gao Yiping, Ye Zi. Sintilimab-induced delayed-onset toxic epidermal necrolysis in a patient with gastric carcinoma: a case report and literature review.. Frontiers in oncology. 2026. DOI: 10.3389/fonc.2026.1752915.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.